# SDR SWAA2013100220696

- Difficulty date: September 9, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 56,646 hours, 45,478 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409306
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESSURE DECK CRACKED AT BS 674.25, LBL 40.  REPAIRED WEB IAW ER & EA.
